# SDR VNAA202407100004

- Difficulty date: May 31, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N584NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15387
- Aircraft time: 18,912 hours, 16,943 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH670316337
- Condition: Dented
- Location: Bs 310-319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT BTW FS310.00 TO FS319.70 AND STGR27 TO STGR26 RH SIDE AT EXTERNAL FUSELAGE SKIN.  DENT BTW FS310.00 TO FS319.70 AND STGR27 TO STGR26 RH SIDE AT EXTERNAL FUSELAGE SKIN WAS REPAIRED PER REO 670-51-00-085 REV-A AND PER REO 690-53-21-1784 REV--
